# SDR DL764071234

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 24,521 hours, 7,699 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SYSTEM FAILS MANUAL DEPLOYMENT CHECK.  REMOVED AND REPLACED K466 RELAY IAW BOEING SWP 20-81-11 PASSENGER OXYGEN SYSTEM MANUAL DEPLOYMENT TEST.  OPS CHECKS GOOD IAW B767 MM 35-21-00-705-054.
